# SDR DALA13060635645

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 55,257 hours, 17,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 345-365 RBL 62 FLOOR SUPPORT FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-51. DAMAGED FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02.
